# SDR 2007UALA00012

- Difficulty date: December 30, 2006
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 53,991 hours, 29,535 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6422096
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL370 THE CABIN ALT WARNING HORN AND THE CABIN ALTITUDE CLIMBED TO 10,000 FT.  CREW WAS ABLE TO ARREST CABIN ALT AFTER DECENDING TO FL190.  *S/D*  FOUND FAILED OUTFLOW VALVE AND NUMEROUS DOOR SEAL LEAKS.  REPLACED OUTFLOW VALVE AND REPAIRED DOOR LEAKS, PERFORMED PRESSURIZATION TEST ON A/C, ALL TESTS GOOD.
